# SDR DALA2016012900739

- Difficulty date: January 27, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,049 hours, 36,361 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1080-1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK HAS SCRATCHES AND GOUGES BETWEEN STA 1080 -1180, RBL 24. BLENDED AREAS AT MAIN CABIN BS 1080 TO 1180, RBL 44 IAW SRM 51-10-02. MAX MATERIAL LOSS .004 MAX WIDTH .02, MAX LENGTH 2.0",  FOUND TOBE WITHIN LIMITS IAW SRM 53-00-52, FIG 101.  ASSET NR 18809 TREATED/PRIMED AREAS IAW SRM 51-20-01.  TOP  COATED IAW SRM 51-20-01.  BLUE MARKED.
